MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE DEPTH GAUGE; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. BONE DEPTH GAUGE; TRAUMA, INSTRUMENT
Catalog Number 231200100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product fractured.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures identified the item and lot numbers match the complaint.The hook of the returned depth gauge has been bent.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.The reported event is confirmed by returned product.As the product was returned and found to be bent and not fractured, the complaint will be considered not reportable as there is no serious injury associated with the bent instrument.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BONE DEPTH GAUGE
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18579198
Report Number0001825034-2024-00157
Device Sequence Number12743427
Product Code HTJ
UDI-Device Identifier00880304533509
UDI-Public(01)00880304533509(11)151012(10)NW174649
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231200100
Device Lot NumberNW174649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown